Shortest path queries in rectilinear worlds of higher dimension

M. Berg, de, M.J. Kreveld, van, B.J. Nilsson

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    9 Citations (Scopus)
    Original languageEnglish
    Title of host publicationProceedings 7th Annual ACM Symposium on Computational Geometry (North Conway NH, USA, June 10-12, 1991)
    PublisherAssociation for Computing Machinery, Inc
    Pages51-60
    ISBN (Print)0-89791-426-0
    Publication statusPublished - 1991

    Cite this